# SDR DL767001529

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 56,618 hours, 27,182 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 321704513
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR SELECTED DOWN GEAR DISAGREE LIGHT AND EICAS MESSAGE ILLUMINATED.  ON APPROACH GEAR TOO LOW AURAL ANNOUNCED.  FOUND GEAR HANDLE STUCK SLIGHTLY UP FROM DOWN DETENT PUSHED HANDLE DOWN, MESSAGE CLEARED AND AMBER GEAR LIGHT EXTINGUISHED.  REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER MODULE PER MM, CKS OK.
